Jump to content

Photo

Accutante Treatment Hypohetically


3 replies to this topic

#1 looking2thefuture

looking2thefuture

    Rob85GINGE

  • Members
  • Posts & Likes
    Posts: 45
    Likes: 19
About Me
  • Gender:Male
  • Location:West Yorkshire
  • Interests:playing sports,running! video games, hobbies and crafts, watching sports, coffee/conversation, political interests, movies / videos
  • Joined: 12-December 07

Posted 23 February 2013 - 06:40 AM

Hi guys right say if i try accutane 4 weeks down the line what could I expect. Ive posted before but heres a recap im 27 years of age suffered from acne since I was 18 to varying degrees. IE mild to severe then to almost clear then to mild/moderate at the moment. Do you honestly think it would work for me?. I already suffer from dry skin etc presently and im quite fair skinned. Im very fit and try to eat healthy etc. I am very worried by the sideeffects but finacnailly speaking it will be hard for me to keep buying exp products getting facials and uber healthy eating. Thanks in advance.



#2 SydneyCat

SydneyCat

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Gender:Female
  • Joined: 23-February 13

Posted 24 February 2013 - 01:42 AM

Hello! I am starting my second month of Accutane. I can relate to you on the financial level, I was spending WAY too much money on facials and products. While I haven't seen any progress yet, I am remaining hopeful. The side effects are TOTALLY manageable! Just listen to your dermatologist and make sure you load up on chap-stick. I hope that helps, good luck to you!



#3 13yearsofAcne

13yearsofAcne

    Junior Member

  • Members
  • Posts & Likes
    Posts: 98
    Likes: 21
About Me
  • Gender:Male
  • Joined: 07-December 11

Posted 24 February 2013 - 03:29 PM

You can expect total resolution of your acne.

 

Whether or not the acne returns afterwards is probably 50/50.



#4 thirdtaneacharm

thirdtaneacharm

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Gallery Images: 2
    Blog Entries: 2
    Likes: 2
About Me
  • Gender:Female
  • Location:New York
  • Interests:Teaching,
    Running,
    Video Games,
    Cooking,
    Makeup
  • Joined: 15-March 13

Posted 18 March 2013 - 09:14 PM

I took Accutane twice - one in 2009 & one in 2006. Side effects for me were rough. Was in the ER twice for sharp pains in my head that lasted for hours, mind fogginess, difficulty concentrating, muscle pains, migraines, and depression/mood swings. Had clear skin since 2009 and it just came back in January worse as the 2006 round. Debating a third just because I think I would be equally suffering on it again than getting injections. In the beginning months its mostly dry skin and muscle aches. Don't sit up or sit down too fast. Best of Luck -Jessica. 






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users